# SDR SWIA2025071500626

- Difficulty date: June 26, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N612UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000813
- Aircraft time: 12,168 hours, 8,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE, RH LONGITUDINAL SEAT TRACK AT FR 84+4" AND Y= +11" HAS CORROSION  (C-CHECK RO 07/13/2025)REPAIRED AFT WET AREA FLOOR STRUCTURE, RH LONGITUDINAL SEAT TRACK AT FR 84+4" AND Y= +11" REF EMB ETD2025-170-923825-A. WEIGHT AND BALANCE IS NOT AFFECTED BY REPAIR. NO FURTHER ACTION REQUIRED.
